Cipro and Levaquin and Anxiety and Panic Attacks, Oh My!

by Andrea
(Florida)

My husband was on a 30-day 500mg 2x a day Cipro treatment for what was thought to be a prostate infection. Side effects began about 2wks in are electric zapping radiating through limbs, numbness on toes, blurred vision, awful migraines (which he took Advil almost on a daily basis for) and tendonitis in shoulder to name a few.


He mentioned these to the doctor who said these were NOT a result of Cipro and to continue course of treatment. Going against his better judgement, he finished. 2wks later, he is dealing with panic attacks/anxiety, muscles spasms in limbs, tremors and fluctuation of body temp (hot/cold). With all the reading I've done and FB group I've joined, I immediately started him on Natural Calm magnesium, calcium, vitamin C, B-complex and began juicing tons of leafy greens to get antioxidants in him. With the help of homeopathic Ignatia Amara and Cina it helps calm the nervousness.

Some days are better but nights are worse. First night we called 911 not knowing where all this was stemming from. I just need to know others have recovered from this. There does not seem to be many posts of full recoveries made.
Is there something else we should be doing?
Any help, guidance, light at the end of the tunnel would be so greatly appreciated.

Comments for Cipro and Levaquin and Anxiety and Panic Attacks, Oh My!

Click here to add your own comments

Cipro, levaquin and anxiety are common complaints
by: Kerri Knox, Registered Nurse

Hi Andrea,

Wow. I'm so sorry to hear about your husband, that is really a bad situation to get into when you trust your doctor to do the right thing. However, cipro and levaquin and anxiety are common complaints, unfortunately.

Well, it sounds like you are on the right track, but unless he's healed by now, then he's going to need to make some more changes in order to get on the road to a full recovery. Since millions of people DON'T have problems with Cipro, it's apparent that those that DO have some sort of underlying problems that allow them to become affected in the first place. As well, getting a prostate infection is a sign that the body's immune system is simply not working at it's optimum and was unable to fight infection properly even before he took the Cipro.

So, in my opinion, unless you change the underlying problems that allowed the infections and the damage from Cipro in the first place, then most people will continue to have problems. So, my suggestion would be for you to get my bookThe Levaquin Tendonitis Solution and learn what you can do to further have him improve and to change the underlying ecology that allowed him to become ill in the first place.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video